MAUDE Adverse Event Report: EXACTECH, INC. PS TIBIAL INSERTS SZ 3, 11MM; PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED

EXACTECH, INC. PS TIBIAL INSERTS SZ 3, 11MM; PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED
Model Number PS TIBIAL INSERTS SZ 3, 11MM
Medical Device Problem Code Insufficient Device Problem Information (3190)
Health Effect - Clinical Code Failure of Implant (1924)
Date of Event 02/04/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Concomitant medical products: cc posterior fem augment sz 2, 5mm (cat# 208-07-02 / serial # (b)(4)), cc distal fem augment sz 2, 10mm (cat # 208-06-02 / serial # (b)(4)), three peg patella 35mm (cat # 200-02-35 / serial # (b)(4)), cc posterior fem augment sz 2, 5mm (cat # 208-07-02 / serial # (b)(4)), fluted stem extension 80l x 14 mm (cat# 204-34-08 / serial # (b)(4)), cc femoral sz 2 (cat# 208-01-02 / serial # (b)(4)), cc distal fem augment sz 2, 10mm (cat # 208-06-02 / serial # (b)(4)), cc stem ext adaptor 5 degree (cat # 208-09-05 / serial # (b)(4)).Additional information, including the product investigation, will be submitted within 30 days of receipt.
 
Event or Problem Description
As reported, approximately four years post tka, patient had a revision for an unknown reason.It is unknown if this is a second time revision for the same side.It is also unknown why cc insert out of scope.No additional information available.
 
Additional Manufacturer Narrative
After further review of additional information received.(h3) as reported, approximately four years post tka, patient had a revision for an unknown reason.It is unknown if this is a second time revision for the same side.It is also unknown why cc insert out of scope.No additional information available.Upon review, there is no allegation against the device as the reason for revision was not reported.The most likely cause of the reported event is patient conditions.

Brand Name
PS TIBIAL INSERTS SZ 3, 11MM
Common Device Name
PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED
Manufacturer (Section D)
EXACTECH, INC.
2320 nw 66 court
gainesville FL 32653
Manufacturer (Section G)
EXACTECH, INC.
2320 nw 66 court
gainesville FL 32653
Manufacturer Contact
kate jacobson
2320 nw 66 court
gainesville, FL 32653
3523771140
MDR Report Key13172927
Report Number1038671-2022-00009
Device Sequence Number17298128
Product Code JWH
UDI-Device Identifier10885862048318
UDI-Public10885862048318
Combination Product (Y/N)N
Initial Reporter CountryFR
PMA/510(K) Number
K933610
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2016
Device Explanted Year2020
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 07/22/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date07/08/2019
Device Model NumberPS TIBIAL INSERTS SZ 3, 11MM
Device Catalogue Number204-23-11
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/08/2021
Supplement Date Received by Manufacturer06/20/2022
Initial Report FDA Received Date01/05/2022
Supplement Report FDA Received Date07/22/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured07/11/2011
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown